Please use this identifier to cite or link to this item:
Title: Sierpinski curve Julia sets for quadratic rational maps
Author: Devaney, Robert L.
Fagella Rabionet, Núria
Garijo Real, Antonio
Jarque i Ribera, Xavier
Keywords: Sistemes dinàmics diferenciables
Mètodes iteratius (Matemàtica)
Differentiable dynamical systems
Iterative methods (Mathematics)
Issue Date: 2014
Publisher: Academia Scientiarum Fennica
Abstract: We investigate under which dynamical conditions the Julia set of a quadratic rational map is a Sierpiński curve.
Note: Reproducció del document publicat a: 10.5186/aasfm.2014.3903
It is part of: Annales Academiae Scientiarum Fennicae. Mathematica, 2014, vol. 39, num. 1, p. 3-22
Related resource:
ISSN: 1239-629X
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
633600.pdf2.08 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.